Sh:1035

Bib entry
@article{Sh:1035,
 author = {Chernikov, Artem and Shelah, Saharon},
 title = {{On the number of Dedekind cuts and two-cardinal models of dependent theories}},
 journal = {J. Inst. Math. Jussieu},
 fjournal = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Math\'ematiques de Jussieu},
 volume = {15},
 number = {4},
 year = {2016},
 pages = {771--784},
 issn = {1474-7480},
 doi = {10.1017/S1474748015000018},
 mrclass = {03C45 (03C55 03E04 06A05)},
 mrnumber = {3569076},
 mrreviewer = {V\'ictor Torres-P\'erez},
 doi = {10.1017/S1474748015000018},
 note = {\href{https://arxiv.org/abs/1308.3099}{arXiv: 1308.3099}},
 arxiv_number = {1308.3099}
}